Advertisement -- Learn more about ads on this site.


    SUELYNNES2   3,705
SparkPoints
2,500-3,999 SparkPoints
 
 

Steroid problem can get worse, who knew??


Tuesday, January 15, 2013

Well, the other half of my adrenals crashed so now I am on both steroids, I had to start T3 for my thyroid which is making none and converting none of the T4, started on several insulins because I am now considered a type 1. Apparently my pancreas went on vacation and forgot to come back. I am still blown up like a balloon but starting to drop. We shall see. If I get below 300 I will know the T3 is actually working and nothing else is interfering with it. The salt problem was due to the other half of my adrenals crashing, so hopefully with the florinef that will also improve before it takes out the rest of my kidneys.

I am not allowed to do any exercise except sitting aerobics, so PT suggested I get one of those cycle things you put your feet in from a chair and put it on a table and use it with my hands instead. WOW. It works. And the best part is I don't have to worry about passing out. The adrenals are so unstable right now that I pass out after a few minutes standing because my blood pressure takes a dive. Who knew this could get so complicated.

My cpap mask is driving me nuts so it is time to look at a different style. I am used to wearing it so with the right one I might actually sleep. Wouldn't that be novel. Well, that is my update. I am hoping I can focus a little now and at least level out a few problems. Hope everyone else is hanging in there. Oh yea, the ENT put tubes in my ears and I feel like a new woman, at least at ear level. LOL! I love the fact that they actually clear now and don't constantly pop and squish.
SHARE

Member Comments About This Blog Post:
MOMMATOO5 1/15/2013 2:56PM

  Wow, what a ride you are on! Hoping you are able to heal your adrenals. I am praying that I don't end up on insulin before I heal mine. God bless you.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.